MAUDE Adverse Event Report: Zoll Circulation, Inc. AutoPulse NXT Resuscitation System; Cardiac resuscitator, line-powered

Zoll Circulation, Inc. AutoPulse NXT Resuscitation System; Cardiac resuscitator, line-powered
Model Number Model 200
Medical Device Problem Codes Device Emits Odor (1425); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2026
Type of Reportable Event Malfunction

Brand Name
AutoPulse NXT Resuscitation System
Common Device Name
Cardiac resuscitator, line-powered
Manufacturer (Section D)
Zoll Circulation, Inc.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
Zoll Circulation, Inc.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa sackrison
2000 ringwood ave.
san jose, CA 95131
+1(408)419-2347
MDR Report Key50332875
Report Number3010617000-2026-00522
Device Sequence Number5431387
Product Code DRM
UDI-Device Identifier00849111003384
UDI-Public00849111003384
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberModel 200
Device Catalogue Number8700-001070
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/05/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/26/2026
Initial Report FDA Received Date08/19/2026
Supplement Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/04/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown